# SDR AALA202505116225

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,507 hours, 29,206 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 EXIT DOOR DOES NOT PROPERLY SHOW AS CLOSED. MAINTENANCE REAPPLIED DOOR LOCKED PLACARD IN CORRET POSITION ON R4 EXIT DOOR PER AMM 11-00-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-13-00.
